It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Matt on September 04, 2000 at 13:18:13:

In Reply to: RITILAN SHOULD YOU TAKE MED IF SICK posted by MaryM on August 12, 2000 at 21:10:18:

: My son is just started meds. 5 days ago. He got sick, 103 fever with stomach virus. should i stop meds while he is sick. the pharmacy print out says not to stop suddenly. any advice?

I would recommend calling the doctor's office. If the doctor is not available, talk to the nurse. Nurses sometimes may know as much as the doctor about the meds (sometimes more). If that is not possible, try the pharmacist. Pharmicists are great sources of medication info, since they have to be so knowledgable about medication.

Truthfully, if your son is OK without the meds (although more ADD), I would stop them. If he is taking stimulants I would stop the medicine, especially if he is vomiting. If he is taking something else such as antidepressants I would definitely call the doctor for advice. Those should not be stopped suddenly, although after only five days stopping is usually not a problem.

Lastly, if he has a temperature that high, I would take him to the doctor TODAY.

Hope this helps...maybe too late but hopefully helps.

Matt

Follow Ups

All times are GMT -7. The time now is 01:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!